Alert archive / Texas / Freeze Warnings in 2013
Freeze Warning 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this freeze warning at Nov 12, 2013, 4:03 AM CST for 17 counties in Texas. It took effect at Nov 13, 2013, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2013, 4:03 AM CST (10:03 UTC)
- In effect from
- Nov 13, 2013, 12:00 AM CST
- Expired
- Nov 13, 2013, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Bandera County, TX, Bastrop County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Edwards County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Lee County, TX, Llano County, TX, Real County, TX, Travis County, TX, Val Verde County, TX, Williamson County, TX
The radar
The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 10.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184
WWUS74 KEWX 121003
NPWEWX
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CST TUE NOV 12 2013
...CANADIAN COLD AIRMASS BRINGS FREEZING TEMPERATURES...
.A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY.
IN THE WAKE OF THE COLD FRONT...FREEZING TEMPERATURES ARE EXPECTED
TO AFFECT AREAS OF THE HILL COUNTRY AND ADJACENT LOW LYING AREAS
ALONG THE I-35 CORRIDOR FROM WILLIAMSON TO HAYS COUNTY.
TXZ171>173-184>192-121815-
/O.NEW.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN
403 AM CST TUE NOV 12 2013
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY.
* TEMPERATURE...EXPECT LOWS TO RANGE FROM 27 TO 32 DEGREES
* IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL
HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.
&&
$$5 follow-up statements
404 WWUS74 KEWX 121613 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1013 AM CST TUE NOV 12 2013 ...COLD CANADIAN AIRMASS WILL BRING FREEZING TEMPERATURES TONIGHT... .A STRONG COLD FRONT MOVING THROUGH SOUTH CENTRAL TEXAS TODAY. IN THE WAKE OF THE COLD FRONT...FREEZING TEMPERATURES ARE EXPECTED TO AFFECT AREAS OF THE HILL COUNTRY AND ADJACENT LOW LYING AREAS ALONG THE I-35 CORRIDOR FROM WILLIAMSON TO HAYS COUNTY. TXZ171>173-184>192-122215- /O.CON.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/ LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN 1013 AM CST TUE NOV 12 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...EXPECT LOWS TO RANGE FROM 27 TO 32 DEGREES * IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
935 WWUS74 KEWX 122029 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 229 PM CST TUE NOV 12 2013 ...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT AREAS OF SOUTH CENTRAL TEXAS TONIGHT...INCLUDING THE AUSTIN AREA... .IN THE WAKE OF A STRONG CANADIAN COLD FRONT...FREEZING TEMPERATURES WILL OCCUR ACROSS THE HILL COUNTRY AND ADJACENT AREAS OF SOUTH CENTRAL TEXAS TONIGHT. THE FREEZE WARNING INCLUDES THE AUSTIN METROPOLITAN AREA. THE FREEZE WARNING IS GENERALLY ALONG AND NORTH OF A LINE FROM PANDALE...TO CARTA VALLEY...TO BARKSDALE...TO TARPLEY TO BOERNE TO LOCKHART AND GIDDINGS. TXZ183-193-194-206-208-130430- /O.EXA.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/ VAL VERDE-BASTROP-LEE-COMAL-CALDWELL- INCLUDING THE CITIES OF...DEL RIO...BASTROP...GIDDINGS... NEW BRAUNFELS...LOCKHART 229 PM CST TUE NOV 12 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...EXPECT LOWS TO RANGE FROM 30 TO 32 DEGREES * IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ171>173-184>192-130430- /O.CON.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/ LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN 229 PM CST TUE NOV 12 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...EXPECT LOWS TO RANGE FROM 26 TO 32 DEGREES * IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
241 WWUS74 KEWX 122339 CCA NPWEWX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 534 PM CST TUE NOV 12 2013 ...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT AREAS OF SOUTH CENTRAL TEXAS TONIGHT...INCLUDING THE AUSTIN AREA... .IN THE WAKE OF A STRONG CANADIAN COLD FRONT...FREEZING TEMPERATURES WILL OCCUR ACROSS THE HILL COUNTRY AND ADJACENT AREAS OF SOUTH CENTRAL TEXAS TONIGHT. THE FREEZE WARNING INCLUDES THE AUSTIN METROPOLITAN AREA. THE FREEZE WARNING IS GENERALLY ALONG AND NORTH OF A LINE FROM PANDALE...TO CARTA VALLEY...TO BARKSDALE...TO TARPLEY TO BOERNE TO LOCKHART AND GIDDINGS. TXZ183-193-194-206-208-130800- /O.COR.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/ VAL VERDE-BASTROP-LEE-COMAL-CALDWELL- INCLUDING THE CITIES OF...DEL RIO...BASTROP...GIDDINGS... NEW BRAUNFELS...LOCKHART 534 PM CST TUE NOV 12 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...EXPECT LOWS TO RANGE FROM 30 TO 32 DEGREES * IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ171>173-184>192-130800- /O.COR.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/ LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN 534 PM CST TUE NOV 12 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...EXPECT LOWS TO RANGE FROM 26 TO 32 DEGREES * IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
241 WWUS74 KEWX 130354 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 954 PM CST TUE NOV 12 2013 ...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT AREAS OF SOUTH CENTRAL TEXAS TONIGHT...INCLUDING THE AUSTIN AREA... .IN THE WAKE OF A STRONG CANADIAN COLD FRONT...FREEZING TEMPERATURES WILL OCCUR ACROSS THE HILL COUNTRY AND ADJACENT AREAS OF SOUTH CENTRAL TEXAS TONIGHT. THE FREEZE WARNING INCLUDES THE AUSTIN METROPOLITAN AREA. THE FREEZE WARNING AREA IS GENERALLY ALONG AND NORTH OF A LINE FROM PANDALE...TO CARTA VALLEY...TO BARKSDALE...TO TARPLEY TO BOERNE TO LOCKHART AND GIDDINGS. TXZ171>173-183>194-206-208-131500- /O.CON.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-CALDWELL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... NEW BRAUNFELS...LOCKHART 954 PM CST TUE NOV 12 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TEMPERATURE...EXPECT LOWS TO RANGE FROM 26 TO 32 DEGREES * IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
140 WWUS74 KEWX 131133 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 533 AM CST WED NOV 13 2013 ...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT AREAS OF SOUTH CENTRAL TEXAS THROUGH 9 AM...INCLUDING THE AUSTIN METROPOLITAN AREA... .TEMPERATURES HAVE FALLEN TO NEAR OR BELOW FREEZING ACROSS MUCH OF THE HILL COUNTRY WITH READINGS BETWEEN 24 AND 32 DEGREES EARLY THIS MORNING. AREAS TO THE EAST...ALONG AND JUST EAST OF THE I-35 CORRIDOR...INCLUDING THE AUSTIN AREA ARE CURRENTLY ABOVE FREEZING. HOWEVER...WITH SUNRISE JUST BEFORE 7 AM...SOME SPOTS WILL DROP TO NEAR OR JUST BELOW FREEZING IN THAT AREA. TEMPERATURES WILL RISE ABOVE FREEZING BY 9 AM. THE FREEZE WARNING INCLUDES THE AUSTIN METROPOLITAN AREA. THE FREEZE WARNING AREA IS GENERALLY ALONG AND NORTH OF A LINE FROM PANDALE TO CARTA VALLEY TO BARKSDALE TO TARPLEY TO BOERNE TO LOCKHART TO GIDDINGS. MANY OF THE SAME AREAS AND SOME NEW AREAS WILL DROP TO NEAR OR SLIGHTLY BELOW FREEZING AGAIN TONIGHT. ANOTHER FREEZING WARNING WILL LIKELY BE ISSUED FOR PARTS OF SOUTH CENTRAL TEXAS FOR LATER TONIGHT INTO THURSDAY MORNING. TXZ171>173-183>194-206-208-131500- /O.CON.KEWX.FZ.W.0003.000000T0000Z-131113T1500Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-CALDWELL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... NEW BRAUNFELS...LOCKHART 533 AM CST WED NOV 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...LOWS 25 TO 32 DEGREES * IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 12, 3:49 AM CST, 14 minutes earlier.
Area forecast discussion, Nov 12, 3:49 AM CST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 349 AM CST TUE NOV 12 2013 .SHORT TERM (TODAY THROUGH WEDNESDAY)... A STRONG COLD FRONT PUSHING SOUTH OVER CENTRAL TEXAS EARLY THIS MORNING WILL ARRIVE TO THE HILL COUNTRY AROUND 8 OR 9 AM THIS MORNING AND BETWEEN 10 OR 11 ALONG THE I-35 CORRIDOR AND EXITING THE AREA SOUTHERN COUNTIES BY 1 PM. IN THE WAKE OF THE FRONTAL BOUNDARY EXPECT BREEZY CONDITIONS WITH NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 32 MPH. TODAY'S HIGHS WILL OCCUR BY MID MORNING ACROSS THE HILL COUNTRY AND BETWEEN NOON AND 1 PM THIS AFTERNOON ACROSS MOST AREAS ACROSS THE I-35 CORRIDOR. TEMPERATURES WILL DROP SIGNIFICANTLY THIS EVENING WHILE REACHING THE FREEZING MARK AT AND AFTER MIDNIGHT ACROSS THE HILL COUNTRY AND ADJACENT LOW LYING AREAS OF INTERSTATE 35 FROM WILLIAMSON TO HAYS COUNTY. A FREEZE WARNING IS IN EFFECT FOR THESE AREAS FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. THE COLD AIRMASS BEHIND THE FRONT WILL LINGER AROUND FOR MUCH OF WEDNESDAY THROUGH MIDDAY THURSDAY. EXPECT ANOTHER COLD NIGHT WEDNESDAY INTO THURSDAY MORNING WITH READING DROPPING ONCE AGAIN TO THE UPPER 20S AND LOWER 30S ACROSS A LARGER AREA OF SOUTH CENTRAL TEXAS. THEREFORE...ANOTHER FREEZE WARNING IS LIKELY TO BE ISSUED FOR MANY AREAS NOT INCLUDED WITH THE FIRST FREEZE WARNING OF THE SEASON. && .LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)... THE STRONG SURFACE HIGH PRESSURE SYSTEM BEHIND THE COLD FRONT WILL PUSH TO THE SOUTHEAST STATES LATE WEDNESDAY INTO THURSDAY WITH SOUTHERLY FLOW RETURNING ACROSS THE AREA BY MIDDAY THURSDAY. THIS WILL BRING A WARMING TREND ACROSS SOUTH CENTRAL TEXAS FOR THE LATTER PART OF THE WORK WEEK AND THE UPCOMING WEEKEND. A LONG WAVE UPPER TROUGH IS EXPECTED TO PUSH DOWN FROM THE NORTHWEST PACIFIC INTO THE FOUR CORNERS REGION OVER THE WEEKEND WITH SHORT-WAVE PULSES INDUCING INSTABILITY ACROSS THE AREA OVER THE WEEKEND. ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON SATURDAY...ESPECIALLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS INCLUDING BOTH SAN ANTONIO AND AUSTIN METRO AREAS. ANOTHER COLD FRONT IS EXPECTED TO PUSH ACROSS THE AREA ON MONDAY. THE FASTER GFS HAS THE FRONT 6 HOURS AHEAD OF THE ECMWF SOLUTION AND WE SHOWED A COMPROMISED FORECAST WITH THE FROPA PUSHING IN ACROSS THE HILL COUNTRY AROUND 6 AM MONDAY...AT AROUND 10 AM OVER THE I-35 CORRIDOR. TEMPERATURES WILL BE COLD BUT NOT FREEZING. NOT EXPECTING PRECIP WITH THIS FRONT WITH THE EXCEPTION OF FEW LIGHT SHOWERS ALONG AND EAST OF HIGHWAY 77. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 59 34 55 35 63 / - 0 0 0 10 AUSTIN BERGSTROM INTL AIRPORT 60 33 54 29 63 / - 0 0 0 10 NEW BRAUNFELS MUNI AIRPORT 63 36 55 34 64 / - 0 0 0 10 BURNET MUNI AIRPORT 53 29 52 32 61 / - 0 0 0 10 DEL RIO INTL AIRPORT 64 40 56 39 63 / 20 10 0 0 0 GEORGETOWN MUNI AIRPORT 56 30 53 32 61 / - 0 0 0 10 HONDO MUNI AIRPORT 67 36 57 33 63 / 10 - 0 0 - SAN MARCOS MUNI AIRPORT 62 34 54 32 64 / - 0 0 0 10 LA GRANGE - FAYETTE REGIONAL 62 35 55 35 64 / 0 - 0 0 10 SAN ANTONIO INTL AIRPORT 64 34 56 35 63 / - 0 0 0 - STINSON MUNI AIRPORT 66 37 57 34 65 / - 0 0 0 - && .EWX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 9 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE...HAYS... KENDALL...KERR...LLANO...REAL...TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17
Hazardous weather outlook, Nov 11, 5:00 AM CST, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 AM CST MON NOV 11 2013 TXZ171>173-183>194-202>209-217>225-228-121100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 AM CST MON NOV 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A STRONG COLD FRONT WILL SURGE ACROSS THE TEXAS HILL COUNTRY AND SOUTH CENTRAL TEXAS TUESDAY BRINGING AN UNSEASONABLY COLD AIRMASS. NEAR OR SLIGHTLY BELOW FREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE HILL COUNTRY WEDNESDAY AND THURSDAY MORNINGS WITH SPOTS NEAR 30 DEGREES AT SUNRISE WEDNESDAY. NEAR FREEZING TEMPERATURES ARE POSSIBLE IN SOME LOW LYING SPOTS ALONG THE I-35 ESCARPMENT THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.